Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Pricking sensation below nipple, recurring condition. Stress test, blood test, X-ray normal. Cure?

hello doctor my husband has been having on and off pin pricking sensation to his left side below his nipple for the last month. It is not frequent and is not very paining but the pin pricking keeps coming on and off. We have done stress test, blood test and Xray and his liver and heart are all clear. But still at times he gets this pin pricking pain. Why and what is the solution:
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that your husband is getting pricking sensation near his nipple .
Most likely it is due to inflammation around nipple which happens quite often in males.due to hormonal variations.
Please take anti inflammatory medicines like Diclofenac twice daily
It is nohing to be worried about.

Answered: Tue, 30 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor